Matematychni Studii
Vol. 44, No.2, 2015


New characterizations of commutative clean rings
Zabavsky B., Gatalevych A.
Homotopy cooperads
Lyubashenko V. V.
A remark to the growth of positive functions and its application to Dirichlet series
Mulyava O. M., Sheremeta M. M.
On removable singularities of a class of mappings (in Russian)
Sevost'yanov E. A., Dolya D. S.
Solving of initial-boundary value problems for the wave equation using retarded surface potential and Laguerre transform (in Ukrainian)
Litynskyy S. V., Muzychuk A. O.
Asymptotic representations of solutions of second order differential equations with nonlinearities close to regularly varying (in Russian)
Belozerova M. A., Gerzhanovskaya G. A.
Classical solution of the inverse problem for fractional diffusion equation under time-integrated over-determination condition (in Ukrainian)
Lopushanska H. P., Lopushansky A. O., Myaus O. M.

Matematychni Studii